Rocky Mountain Journal of Mathematics

Forcing Linearity Numbers for Finitely Generated Modules

C.J. Maxson and A.B. Van der Merwe

Full-text: Open access

Article information

Rocky Mountain J. Math., Volume 35, Number 3 (2005), 929-939.

First available in Project Euclid: 5 June 2007

Permanent link to this document

Digital Object Identifier

Mathematical Reviews number (MathSciNet)

Zentralblatt MATH identifier

Primary: 13E05: Noetherian rings and modules


Maxson, C.J.; Van der Merwe, A.B. Forcing Linearity Numbers for Finitely Generated Modules. Rocky Mountain J. Math. 35 (2005), no. 3, 929--939. doi:10.1216/rmjm/1181069714.

Export citation


  • P. Fuchs and C.J. Maxson, Rings of homogeneous functions determined by Artinian ring modules, J. Algebra 176 (1995), 230-248.
  • --------, When do maximal submodules force linearity, J. Pure Appl. Algebra 141 (1999), 211-221.
  • I. Kaplansky, Commutative rings, Allyn and Bacon, Boston, 1970.
  • C.J. Maxson and J.H. Meyer, Forcing linearity numbers, J. Algebra 223 (2000), 190-207.
  • R.Y. Sharp, Steps in commutative algebra, London Math. Soc. Stud. Texts, vol. 19, Cambridge Univ. Press, Cambridge, 1990.
  • A.B. Van der Merwe, Near-rings of homogeneous maps, Quaestiones Math. 21 (1998), 1-9.
  • --------, Modules for which homogeneous maps are linear, Rocky Mountain J. Math. 29 (1999), 1521-1530.